[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] One bad dr visit!!(I.E. thyroid problems)



Heidi,
The symptoms you are feeling are all classic hypothyroid symtoms. 
Thyroid medication takes about six weeks to kick in until your body
actually uses it.  If you stopped taking medication 1 to 1.5 months ago,
it is likely that your thyroid levels would start increasing right about
now and you would start to feel symptoms.  One of the most frustrating
things about having a thyroid problem is that after starting to take your
medication it takes a long time until you actually feel better.  I would
suggest that you keep taking your pills until you see your endo and can
get your levels tested. And be sure to tell him/her that you stopped
taking your medication since getting an unnecessay increase in your meds
can cause you to become hyperthyroid which brings on a whole new set of
problems.  If you keep taking your pills, I bet you'll start feeling
better in 3 to 4 weeks.
     Btw, the o! nly way I remember to take my thryoid pills is to take
them when I brush me teeth in the morning.  I know I'm never going to
leave the house without brushing my teeth so I keep my pills right next
to my toothbrush and I never forget to take them.
Seasons greetings,
Sara

>

> While this is the hot topic on the list,I would like >to ask advice
regarding my own case of thyroid probs.I >was dx'd hypothyroid 3 yrs
ago,and have been taking >synthroid(daily) since that time.However, due
to my >wonderful (un)ability to remember to take that >medication,somehow
1- 1.5 months passed without my >taking it at all.After remembering (and
fearing the >wrath of my new endocrinologist),I started back up-and >the
problems began. I had figured-since I was >hypothyroid,and probably
getting screwed up from >missing my meds for so long,(I felt relatively
good >still,but I figured not for long)I'd soon get back on >track.Didn't
work that way, it has made me tired.I >will sleep 3-4 more hours a
day,and still have zero >energy.(since I started retaking it, a week)My
TDD has >dropped 8 units,because I don't have much of an
>appetite,consequently,in a week I have lost a couple >pounds.Blood
sugars are unbeleivably stable.Is it >possible to become allergic to
Synthroid?At this >point,I'm sure you're all wondering why on earth I
>don't call my endo-in spite of the royal chewing out I >would
recieve.The reason is,I just stopped seeing >one(won't get into that
subject),I have another appt >on the 26th.Now I am thinking it would just
be better >to go off of synthoid till then,(and let them figure >out what
is wrong,because I can't take much more of >this.Thoughts?I am thinking
the former dosage may be >too much,(thus I may be getting hyper)in which
case,I >really don't know what I'm doing. > Heidi > >- --- David Rundo
<email @ redacted>wrote: > > heather: > > as far as the synthroid,
none that I am aware of, > > the only + sideaffect > > is that you get
more energy - when my thyroid is bad > > I feel sleepy all > > the time,
usually need more insulin. my dose has > > been seadliy > > increasing,
but I guess that's ok. it is better to > > have an underactive > > one
than an over active one. you will most likely > > need another bllood > >
test in 2-3 months to have your thyroid checked > > again, they may > >
increase your dose if necessary I go in for my > > yearly blood work -
the > > one that measures control - can't recall what it is > > called,
but since I > > have been on the pump since July, he wanted me to > >
wait 6 monts, besides > > I only have this test once a year > > > > David
Rundo > > > > Heather Nicholson wrote: > > > > > Alright everyone, > > >
What a week first of this is final week for me > > here > > > in college.
I made a routine dr appt with my > > primary > > > care dr. to get a
refferl to another Endo, I > > changed > > > insurance and had to change
endo, naturally!! Well > > > anyway went in with some minor thyroid
probles, He > > put > > > me on synthorid. Any side effects??? Second of
all > > I > > > was haveing pain in my lower back, he thinks is a > > >
bladder infection, then he listens to my heart and > > He > > > found a
murmmer! ( it keeps getting better) He > > looks > > > as my eye, and ask
what is wrong with it, I > > relplied > > > Nothing! Well he says it is
lagging and it just > > > happens to be the one my eye doctor found a > >
hemorage > > > in a few mo. ago. Then he looks at my feet and > > sees a
> > > ulcer that is has been there for a few mo, then he > > > says we
have to keep a watch on my blood pressre > > too! > > > What kind of
rountine dr visit was this? I didn't > > even > > > take my mom with me,
because I told it was just > > for > > > paperwork! But I am glad her
looked me over. So > > > Thursday they have me scheduled for and EKG, and
> > > Friday for a Opthomology appt. So I tell you what! > > > Sorry I
just needed to vent a little! I am a > > little > > > worried aboout all
these things! I still have a > > final > > > to go this week too! If
anyone has some advice on > > any > > > of these medical problems, let me
know I would > > > apperciate your advice!! Thanks for listening!!! > > >
-Heather > > > > > > > > > ===== > > > - Just remember .... > > > "It is
not how far you walk, but it is how deep > > the > > > foot prints you
left behind!" > > > > > >
__________________________________________________ > > > Do You Yahoo!? >
> > Check out Yahoo! Shopping and Yahoo! Auctions for > > all of > > >
your unique holiday gifts! Buy at > > http://shopping.yahoo.com > > > or
bid at http://auctions.yahoo.com > > > > > >-
---------------------------------------------------------- > > > for HELP
or to subscribe/unsubscribe, contact: > > HELP@insulin-pumpers.org > > >
send a DONATION > > http://www.Insulin-Pumpers.org/donate.shtml > > >-
---------------------------------------------------------- > > for HELP
or to subscribe/unsubscribe, contact: > > HELP@insulin-pumpers.org > >
send a DONATION >http://www.Insulin-Pumpers.org/donate.shtml > >
>__________________________________________________ >Do You Yahoo!?
>Check out Yahoo! Shopping and Yahoo! Auctions for all of >your unique
holiday gifts! Buy at http://shopping.yahoo.com >or bid at
http://auctions.yahoo.com >-
---------------------------------------------------------- >for HELP or
to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org >send a
DONATION http://www.Insulin-Pumpers.org/donate.shtml >
>------------------------------ > >End of insulin-pumpers-digest V5 #626
>************************************* >

------------------------------------------------------------------------

MSN Photos is the easiest way to share and print your photos: Click Here
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml